# SDR USAA2011010790119

- Difficulty date: December 9, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A6021
- Condition: Defective
- Location: Pax Door
- Part time: 45,771 hours, 19,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - EES - OVER INFLATED SLIDE RAFT PACK ASSEMBLY AT PASSENGER CREW DOOR 831.  REPLACED SLIDE RAFT PACK ASSEMBLY AT PASSENGER CREW DOOR 831 IAW JOB CARD 26C83152008.
